A singular Moser-Trudinger embedding and its applications A Adimurthi, K Sandeep
NoDEA. Nonlinear Differential Equations and Applications 13 (5-6), 585-603, 2007
201 2007 On a semilinear elliptic equation in G Mancini, K Sandeep
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 7 (4), 635-671, 2008
179 2008 Classification of solutions of a critical Hardy–Sobolev operator G Mancini, I Fabbri, K Sandeep
Journal of Differential Equations 224 (2), 258-276, 2006
85 2006 Moser–Trudinger inequality on conformal discs G Mancini, K Sandeep
Communications in Contemporary Mathematics 12 (06), 1055-1068, 2010
83 2010 Existence and non-existence of the first eigenvalue of the perturbed Hardy–Sobolev operator K Sandeep
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 132 (5 …, 2002
63 2002 Poincaré–Sobolev equations in the hyperbolic space M Bhakta, K Sandeep
Calculus of Variations and Partial Differential Equations 44 (1-2), 247-269, 2012
62 2012 Trudinger–Moser inequality in the hyperbolic space ℍN G Mancini, K Sandeep, C Tintarev
Advances in Nonlinear Analysis 2 (3), 309-324, 2013
59 2013 Hardy–Sobolev extremals, hyperbolic symmetry and scalar curvature equations D Castorina, I Fabbri, G Mancini, K Sandeep
Journal of Differential Equations 246 (3), 1187-1206, 2009
47 2009 Cylindrical symmetry of extremals of a Hardy–Sobolev inequality G Mancini, K Sandeep
Annali di Matematica Pura ed Applicata 183 (2), 165-172, 2004
40 2004 Sign changing solutions of the Brezis-Nirenberg problem in the Hyperbolic space D Ganguly, S Kunnath
Calculus of Variations and Partial Differential Equations 50 (1-2), 69-91, 2014
35 2014 Hardy–Sobolev–Maz'ya type equations in bounded domains M Bhakta, K Sandeep
Journal of Differential Equations 247 (1), 119-139, 2009
35 2009 Adams inequality on the hyperbolic space D Karmakar, K Sandeep
Journal of Functional Analysis 270 (5), 1792-1817, 2016
33 2016 Nondegeneracy of positive solutions of semilinear elliptic problems in the hyperbolic space D Ganguly, K Sandeep
Communications in Contemporary Mathematics 17 (01), 1450019, 2015
30 2015 Hardy–Sobolev inequalities and hyperbolic symmetry D Castorina, I Fabbri, G Mancini, K Sandeep
Rendiconti Lincei-Matematica e Applicazioni 19 (3), 189-197, 2008
25 2008 On the first eigenfunction of a perturbed Hardy-Sobolev operator K Sandeep
Nonlinear Differential Equations and Applications NoDEA 10 (2), 223-253, 2003
24 2003 A subset of Caffarelli–Kohn–Nirenberg inequalities in the hyperbolic space K Sandeep, C Tintarev
Annali di Matematica Pura ed Applicata (1923-) 196 (6), 2005-2021, 2017
14 2017 Hardy-Sobolev inequalities, hyperbolic symmetry and the Webster scalar curvature problem D Castorina, I Fabbri, G Mancini, K Sandeep
J. Differential Equations 246, 1187-1206, 2009
12 2009 Sharp Green’s Function Estimates on Hadamard Manifolds and Adams Inequality J Bertrand, K Sandeep
International Mathematics Research Notices, 2020
11 2020 A compactness type result for Paneitz-Branson operators with critical nonlinearity K Sandeep
Differential and Integral Equations 18 (5), 495-508, 2005
11 2005 Extremals for Sobolev and Moser inequalities in hyperbolic space G Mancini, K Sandeep
Milan Journal of Mathematics 79 (1), 273-283, 2011
7 2011